MathSciNet Relay Station
MathSciNet bibliographic data
MR1896017 13D02 (13D40)
Chardin, Marc; Gasharov, Vesselin; Peeva, Irena Maximal Betti numbers. Proc. Amer. Math. Soc. 130 (2002), no. 7, 1877–1880.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement